RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1979, Volume 246, Number 5, Pages 1033–1037 (Mi dan42757)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

Regularizable functions in topological spaces and inverse problems

V. A. Vinokurov

Lomonosov Moscow State University

Full text: PDF file (764 kB)

Bibliographic databases:
UDC: 513.881
Presented: А. Н. Тихонов
Received: 30.12.1978

Citation: V. A. Vinokurov, “Regularizable functions in topological spaces and inverse problems”, Dokl. Akad. Nauk SSSR, 246:5 (1979), 1033–1037

Citation in format AMSBIB
\Bibitem{Vin79}
\by V.~A.~Vinokurov
\paper Regularizable functions in topological spaces and inverse problems
\jour Dokl. Akad. Nauk SSSR
\yr 1979
\vol 246
\issue 5
\pages 1033--1037
\mathnet{http://mi.mathnet.ru/dan42757}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0546075}
\zmath{https://zbmath.org/?q=an:0423.65032}


Linking options:
  • http://mi.mathnet.ru/eng/dan42757
  • http://mi.mathnet.ru/eng/dan/v246/i5/p1033

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. S. Leonov, A. G. Yagola, “Adaptive optimal algorithms for ill-posed problems with sourcewise represented solutions”, Comput. Math. Math. Phys., 41:6 (2001), 807–824  mathnet  mathscinet  zmath
    2. K. Yu. Dorofeev, V. N. Titarenko, A. G. Yagola, “Algorithms for constructing a posteriori errors of solutions to ill-posed problems”, Comput. Math. Math. Phys., 43:1 (2003), 10–23  mathnet  mathscinet  zmath
  • Number of views:
    This page:21
    Full text:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019